Unintegrated gluon distribution from the Ciafaloni-Catani-Fiorani-Marchesini equation

M. A. Kimber, J. Kwiecinski, A. D. Martin, A. M. Stasto

Research output: Contribution to journalArticlepeer-review

37 Scopus citations


The gluon distribution f(x,kt22), unintegrated over the transverse momentum kt of the gluon, satisfies the angular-ordered CCFM equation which interlocks the dependence on the scale kt with the scale μ of the probe. We show how, to leading logarithmic accuracy, the equation can be simplified to a single-scale problem. In particular we demonstrate how to determine the two-scale unintegrated distribution f(x,kt22) from knowledge of the integrated gluon obtained from a unified scheme embodying both BFKL [log(1/x)] and DGLAP (log μ2) evolution.

Original languageEnglish (US)
Article number094006
Pages (from-to)1-9
Number of pages9
JournalPhysical Review D - Particles, Fields, Gravitation and Cosmology
Issue number9
StatePublished - Nov 1 2000

All Science Journal Classification (ASJC) codes

  • Physics and Astronomy (miscellaneous)


Dive into the research topics of 'Unintegrated gluon distribution from the Ciafaloni-Catani-Fiorani-Marchesini equation'. Together they form a unique fingerprint.

Cite this